# SDR DL76L030035

- Difficulty date: January 7, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 46,997 hours, 7,346 cycles
- Engine time: 47,052 hours, 7,357 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: S271T4529
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IR - AFTER T/O RT ENGINE PRIMERY HYD PUMP PRESS LIGHT CAME ON OVERHEAD AND EICAS. FLUID QUANTITIES OK.   REPLACED S31 PRESSURE SWITCH, OPS CHECK/LEAK CHECK OK.
